2020 SW Region Conference details

Conf-2020-Logo-banner
Click to download the  Conference 2020 Schedule or view below

REGISTER_NOW_button

Monday Oct. 26

5:30 – 6:30 pm Evening Reception at the “Virtual Lounge”

Join us on screen with appetizers & drinks in your comfiest lounge wear!  Connection is part of self care.

6:30pm – 7:00 pm Music, Prayer and Welcome
7:00 – 8:30 pm Pajama Party – Sound Bath – 90 min of self care!

Tuesday Oct. 27

8:30 Music, Meditation and Daily Word
9:00– 11:00 am Regional Business Meeting
11:00 – 12:45 pm Break (lunch)
12:45 – 1:00 pm Connect with music before afternoon workshop
1:00pm – 3:30pm Todd Kane – Hide and Seek – Inclusivity
3:30 – 4:00 Break
4:00 – 5:30pm Self Care Assessments
5:30 – 7:00pm Dinner Break
7:00 – 8:00pm Self Care as Synonyms for Love

Weds. Oct. 28

8:30 -9:00 Music, Meditation and Daily Word
9:00 – 10:00 am  Unity Worldwide Ministries presentation
10:00  – 10:15 am  Music and Movement
10:15 – 11:45 am Ethics Presentation
11:45 -12:00 pm Housekeeping and Music before releasing for lunch
12:00 – 1:15 pm Lunch Break
1:15 – 1:30 Music and Movement
1:30pm -2:30 Unity World Headquarters Presentations 
2:30 – 2:45 Break
2:45-3:45 Self-care away from computer  (1 hour of self- care)
3:45 – 4:00 Music
4:00 – 4:30 Breakout groups (30 min of self-care)
4:30- 5:00 Alhambra Awards
5:00 – 5:30 Dedication of Regional Officers
5:30-6:30 Virtual Lounge and Concert Closing

CONFERENCE COMMITTEE:

Rev. Charli Tupper, Committee Chair

Jacquie Hardesty, LUT    ·    Malayna Dawn

Rev. Lori Fleming    ·   Sandy Walker